# SDR 0301011226

- Difficulty date: May 17, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 92,401 hours, 19,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE-B EMERGENCY LIGHTS INOPERATIVE.  REPLACED OVERHEAD BATTERY PACK AT DOOR 3L.
